# SDR USAA2012082800011

- Difficulty date: August 26, 2012
- Submitted: August 28, 2012
- Operation: Air carrier
- Aircraft: N767UW
- Make and model: Airbus A319-112
- Aircraft serial: 1382
- Aircraft time: 31,194 hours, 20,602 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Deformed
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON - RIGHT PYLON, OUTBOARD SIDE PANEL 482AR IS DEFORMED.  REPLACED RIGHT PYLON, OUTBOARD SIDE PANEL 482AR IAW A319 AMM 54-53-11.
